RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 3  


Canonical forms for the invariant tensors and $A$-$B$-$C$-cohomologies of integrable Hamiltonian systems
O. I. Bogoyavlenskii
3
Asymptotic behaviour of the solutions of non-linear elliptic and parabolic systems in tube domains
Yu. V. Egorov, V. A. Kondrat'ev, O. A. Oleinik
45
Parametric oscillations of a singularly perturbed telegraph equation with a pendulum non-linearity
Yu. S. Kolesov
69
Net spaces and inequalities of Hardy–Littlewood type
E. D. Nursultanov
83
Homogeneous supermanifolds associated with complex projective space. II
A. L. Onishchik, O. V. Platonova
103
Approximation properties of exponential systems on the real line and the half-line
A. M. Sedletskii
125
Fixed-point theorems for a controlled withdrawal of the convexity of the values of a set-valued map
P. V. Semenov
141
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019